# SDR DALA2016102607659

- Difficulty date: December 28, 2015
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N988DN
- Make and model: Boeing 717-200
- Aircraft serial: 55065
- Aircraft time: 32,222 hours, 26,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 237 BL0 FLOOR SUPPORT CORRODED.  REMOVED CORROSION ON MAIN CABIN STA 237 BL0 FLOOR SUPPORT FOUND WITH 100% MATERIAL LOSS, ORIGINAL THICKNESS .070".  REPLACED FLOOR SUPPORT PER SRM 51-41-02, 51-41-05 AND DWG 5940663 REV N.
